MathSciNet Relay Station
MathSciNet bibliographic data
MR1048300 26D10 (26C05)
Dörfler, P. A Markov type inequality for higher derivatives of polynomials. Monatsh. Math. 109 (1990), no. 2, 113–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement